Duke Mathematical Journal

Torsion points on Fermat Jacobians, roots of circular units and relative singular homology

Greg W. Anderson

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 54, Number 2 (1987), 501-561.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14G25: Global ground fields
Secondary: 11G35: Varieties over global fields [See also 14G25] 11R18: Cyclotomic extensions 14F35: Homotopy theory; fundamental groups [See also 14H30]


Anderson, Greg W. Torsion points on Fermat Jacobians, roots of circular units and relative singular homology. Duke Math. J. 54 (1987), no. 2, 501--561. doi:10.1215/S0012-7094-87-05422-6. https://projecteuclid.org/euclid.dmj/1077305670

Export citation


  • [A1] G. W. Anderson, Cyclotomy and an extension of the Taniyama group, Compositio Math. 57 (1986), no. 2, 153–217.
  • [A2] G. W. Anderson, The hyperadelic gamma function: a précis, to appear in Advanced Studies in Pure Math. Vol. 12.
  • [AM] M. Artin and B. Mazur, Etale Homotopy, Lecture Notes in Math., no. 100, Springer, New York, 1969.
  • [G] R. Greenberg, On the Jacobian variety of some algebraic curves, Compositio Math. 42 (1980/81), no. 3, 345–359.
  • [GAGA] J.-P. Serre, Géométrie algébrique et géométrie analytique, Ann. Inst. Fourier, Grenoble 6 (1955–1956), 1–42.
  • [GR] H. Grauert and R. Remmert, Komplexe Räume, Math. Ann. 136 (1958), 245–318.
  • [Ha] R. Hartshorne, Algebraic geometry, Graduate Texts in Mathematics, vol. 52, Springer-Verlag, New York, 1977.
  • [I] Y. Ihara, Profinite braid groups, Galois representations and complex multiplications, Ann. of Math. (2) 123 (1986), no. 1, 43–106.
  • [IKY] Y. Ihara, M. Kaneko, and A. Yukinari, On some properties of the universal power series for Jacobi sums, to appear in Advanced Studies in Pure Math., Vol. 12.
  • [K] T. Shioda and T. Katsura, On Fermat varieties, Tôhoku Math. J. (2) 31 (1979), no. 1, 97–115.
  • [M] H. Miki, On the $\ell$-adic expansion of certain Gauss sums and its applications, to appear in Advanced Studies in Pure Math., Vol. 12.
  • [SGA 1] A. Grothendieck, et al., Séminaire de Géométrie Algébrique du Bois Marie 1960/61, Lecture Notes in Math., vol. 224, Springer, New York, 1971.
  • [SGA 4] A. Grothendieck, et al., Théorie des topos et cohomologie étale des schémas. Tome 2, Springer-Verlag, Berlin, 1972.